# SDR CALA9701627

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19382
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26311
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT ROLLED LEFT 20 DEGREES ON FINAL APPROACH TO IAH WITH THE A AUTOPILOT SYSTEM ENGAGED.  THE CREW MANUALLY OVERRODE AUTOPILOT TO LEVEL AIRCRAFT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING OF THE AUTOPILOT SYSTEM FOUND NO FAULTS DURING BITE TEST.  A CHECK OF FLIGHT CONTROL SURFACES INCLUDING SLATS, FLAPS, RUDDER, ELEVATOR, AILERONS, AND SPOILERS, FOUND NO DEFECTS.  THE CONDITION AND SECURITY OF AILERON PCU'S WAS CHECKED AND FOUND GOOD.  LAND VERIFY WAS COMPLIED WITH AND YAW DAMPER BITE CHECK WAS CONDUCTED PER MM 22-12-31 AND ALL CHECKED GOOD.  NO TROUBLE WAS FOUND.
